# SDR DALA2023072506033

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N112DN
- Make and model: Airbus A321-211
- Aircraft serial: 10085
- Aircraft time: 7,765 hours, 3,433 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UMES IN THE AFT GALLEY AREA DURING ENGINE START WITH APU ON PUSHBACK. C/W WORKCARD 2100-2003. DECONTAMINATION OF ECS SYSTEM. NO FURTHER ODORS OR FUMES PRESENT. MCC NOTIFIED. A/C OKAY FOR SERVICE. (LP# 2873186, 2873179)
